# SDR ASAA2018030223741

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 34,765 hours, 10,418 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 3804
- Condition: Failed
- Location: Fuel Qty
- Part time: 46,341 hours, 15,466 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

REFUEL PANEL, CENTER TANK INDICATOR IS BLANK.  ACFT GROUNDED.  REMOVED AND REPLACED THE TANK REFUELING INDICATOR IAW AMM 28-41-61. OPS CHECKED NORMAL.
